# SDR UALA2012071803880

- Difficulty date: July 17, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 66,475 hours, 9,546 cycles
- Engine: Pwa PW4090
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE CONTROL IS IN A TIME LIMITED DISPATCH CONDITION.  ENGINE CONTROL SYSTEM IS OPERATING WITH REDUCED REDUNDANCY.  STATUS  MESSAGE 01- ACTIVE CLIMB INTERMITTENT; 2.9 START BLEED VALVE TC PROBE (R ENG, CH B) TEMPERATURE SIGNAL IS OUT OF RANGE.  DB- ELECTRONIC ENGINE CONTROL (R ENG, CH B) MSG02- NOT ACTIVE DESCENT INTERMITTENT; 2.9 START BLEED VALVE TC PROBE (R ENG) TEMPERATURE SIGNAL IS OUT OF RANGE.  DB- ELECTRONIC ENGINE CONTROL (R ENG, CH B) MSG03- NOT ACTIVE DESCENT INTERMITTENT; 2.9 START BLEED VALVE TC PROBE (R ENG) TEMPERATURE SIGNAL IS OUT OF RANGE.  RAN FIM TASK 75-32-TASK 827 MESSAGE CLEARED.  PER 'MAT' MESSAGE CLEARED WITHIN 20 SECONDS, NO FURTHER ACTION REQUIRED.
